MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 64 yo female patient, initial right knee implanted on (b)(6) 2015, underwent a revision procedure on (b)(6) 2023, approximately 8 years post the initial procedure due to instability and osteolysis.The poly and femur were revised.There were no surgical delays or device breakages.The patient was last known to be in stable condition following the event.No device returns anticipated due to the recall.X-rays and photo images were provided.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitants: 02-012-35-2509 - logic tibia ps mod insrt sz 2.5 9mm- recall device.02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t.200-02-32 - three peg patella 32mm 3944817.200-02-32 - three peg patella 32mm 3944847.204-34-02 - fluted stem extension 25l x 14 mm.204-70-00 - tibial stem ext.Screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
These devices are used for treatment not diagnosis.Pending investigation.H11.Corrected data -h7 & h9 - the femoral component is not a recalled device.
 
Event or Problem Description
Update -revision operative report of (b)(6) 2023 postoperative diagnosis: aseptic loosening of right femoral component/premature wear of right poly liner.The patient was revised to exactech devices.No evidence of gross purulence or tissue necrosis, visual inspection revealed severe synovitic changes consistent with polyethene wear disease.The femoral component was grossly loose.Patellar component- well-fixed without evidence of macroscopic wear.Poly demonstrated advanced asymmetric wear involving primarily the medial portion of the component with extensive pitting and delamination.The tibial component demonstrated mild osteolysis surrounding the outer margins of the implant; it was found to be well fixed.The patient was awakened from anesthesia and transferred to her hospital bed and taken to recovery in stable condition.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and instability and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening and instability could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17216018
Report Number1038671-2023-01486
Device Sequence Number17688517
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2.5
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer12/11/2023
01/21/2025
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date05/09/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale